# SDR CA991103081

- Difficulty date: October 25, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 7,927 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMBOUT WITH ANTI ICE SELECTED ON A STRONG ODOR AND SLIGHT HAZE WAS NOTICED IN CABIN AND COCPIT. SUSPECTED CAUSE WAS INJESTATION OF DEICE FLUID INTO ACU INTAKE.
